# SDR SWIA201333165

- Difficulty date: April 8, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 18,595 hours, 11,234 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

SMELL AND SMOKE IN CABIN DURING TAXI, RIGHT PACK AUTO FAIL CAUTION CAME ON.  (FLT 4465)  REPLACED RT ACM IAW AMM, OPS CHECK GOOD.  P/N GG670-95009-5 S/N ON 00548 S/N OFF 00635
